Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
139 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Is chest pain with anxiety a side effect of vynasane?

Hello, I m a 15 year old male and I have been taking 40mg Vyvanse for the past two months. It has caused a loss of appetite and anxiety. I noticed that my anxiety only happens towards the end of the day after my vyvanse wears off, but I also get mild chest pains when it wears off. I want your help on what to do about it, thank you.
Tue, 23 Feb 2016
Report Abuse
General & Family Physician 's  Response
Hi.

Anxiety and loss of appetite are common with vyvanse, but chest pain is not a common side effect, although abdominal pain can be common, and the pain may be present in the upper abdomen which you could be misinterpreting as chest pain. Please speak to your prescribing doctor about the same.

Best wishes.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Is chest pain with anxiety a side effect of vynasane?

Hi. Anxiety and loss of appetite are common with vyvanse, but chest pain is not a common side effect, although abdominal pain can be common, and the pain may be present in the upper abdomen which you could be misinterpreting as chest pain. Please speak to your prescribing doctor about the same. Best wishes.